# SDR CA960612045

- Difficulty date: August 15, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Aerosp ATR-42
- Engine: Pwa PW121
- System (JASC): 7210 · Turbine Engine Reduction Gear
- Part: Bearing
- Part number: 310924401
- Condition: Spalled
- Location: Rgb Nr 15 Brg
- Part time: 11,492 hours
- Component: Pwa
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN)REDUCTION GEAR BOX REMOVED FOR METAL ON THE CHIP DETECTOR. #15 BEARING HAD ONE ROLLER HEAVILY SPALLED AS WELL AS ELECTRICAL PITTING AND MECHANICAL DENTS ON THE RACEWAY. SEVERAL STEEL COMPONENTS SHOWEDHIGH LEVELS OF MAGNETISM CONSISTENT WITH A LIGHTNING STRIKE.
